# SDR CA121011011

- Difficulty date: October 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 369D25351
- Condition: Damaged
- Location: Main Rotor
- Part time: 380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 100 HOUR INSPECTION, THE ENGINEER NOTICED THAT THE OIL IN THE CLUTCH WAS VERY DARK.  HE REMOVED THE ASSY AND DISASSEMBLED THE CLUTCH.  THE SPRAG ELEMENTS WERE BROKEN DOWN FROM THE TOP.
